# SDR 96UAL900077

- Difficulty date: January 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1810U
- Make and model: Doug DC-10-10
- Aircraft serial: 46609
- Engine: Ge CF66D
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Seal
- Part number: 9F122891
- Condition: Separated
- Location: Cabin Window
- Stage of operation: IN
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

WINDOW AT 12J, ANACOUSTICAL PANE AND RETAINER FOR PANE MISSING.  SUPPLEMENTAL DATA UPDATE REPLACED ANACOUSTICAL PANE AT 12J.  ON 1/16/96 1T WAS REPORTED THAT WINDOW 12J SEAL WAS COMING OFF.  RESET THE SEAL IN THE WINDOW TRACK.  SUBMITTER SUGGEST, THE PROBABLE CAUSE OF THE PANE SEPARATION IS THAT THE SEAL MAY HAVE BEEN INSTALLED INCORRECTLY.
